DSpace About DSpace Software
 

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Programas de Investigación y Asistencia Técnica (DIAT) >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/4802

Title: Orthogonality of Jack polynomials in superspace
Authors: Desrosiers, P.
Lapointe, L.
Mathieu, P.
Keywords: Symmetric functions; Superspace; Jack polynomials
Issue Date: 2007
Publisher: Elsevier Inc.
Citation: Advances in mathematics 212 (1):361 - 388
Abstract: Jack polynomials in superspace, orthogonal with respect to a “combinatorial” scalar product, are constructed. They are shown to coincide with the Jack polynomials in superspace, orthogonal with respect to an “analytical” scalar product, introduced in [P. Desrosiers, L. Lapointe, P. Mathieu, Jack polynomials in superspace, Comm. Math. Phys. 242 (2003) 331–360] as eigenfunctions of a supersymmetric quantum mechanical many-body problem. The results of this article rely on generalizing (to include an extra parameter) the theory of classical symmetric functions in superspace developed recently in [P. Desrosiers, L. Lapointe, P. Mathieu, Classical symmetric functions in superspace
Description: Luc Lapointe. Instituto de Matemática y Física, Universidad de Talca, Casilla 747, Talca, Chile.
URI: http://dspace.utalca.cl/handle/1950/4802
ISSN: 0001-8708
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Full Text.htm2.88 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback